Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Interpolation between $ H\sp{1}$ and $ L\sp{\infty }$


Author: Barbara D. MacCluer
Journal: Proc. Amer. Math. Soc. 88 (1983), 234-236
MSC: Primary 46E30; Secondary 42B30, 46M35
MathSciNet review: 695249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The intermediate spaces in the Lions-Peetre method of interpolation between $ {H^1}$ and $ {L^\infty }$ were identified by N. Rivière and Y. Sagher as Lorentz $ L(p,q)$ spaces. In this article we present a simplification of their proof of this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 42B30, 46M35

Retrieve articles in all journals with MSC: 46E30, 42B30, 46M35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0695249-7
PII: S 0002-9939(1983)0695249-7
Keywords: Real interpolation, $ {H^1}$, Lorentz spaces
Article copyright: © Copyright 1983 American Mathematical Society